On the characteristic ring-modules
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 145-152
Chin Hong Park
The Sunmoon University-Asan Campus
Keywords : characteristic ring-module, strong cyclic, regular, invertible, element-independent, perfect, $q$-perfect
MSC numbers : 13C05, 16W99
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd